Index form equations in sextic fields: a hard computation

Volume 115 / 2004

Yuri Bilu, István Gaál, Kálmán Győry Acta Arithmetica 115 (2004), 85-96 MSC: 11Y50, 11D57. DOI: 10.4064/aa115-1-7

Authors

  • Yuri BiluA2X, Université Bordeaux 1
    351 cours de la Libération
    F-33405 Talence Cedex, France
    e-mail
  • István GaálMathematical Institute
    University of Debrecen
    H-4010 Debrecen Pf. 12, Hungary
    e-mail
  • Kálmán GyőryMathematical Institute
    University of Debrecen
    H-4010 Debrecen Pf.12., Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image